ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 16, 2014, Issue 2

Locally one dimensional scheme of the dirichlet boundary value problem for fractional diffusion equation with space caputo fractional derivative


Bazzaev A. K.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 2. P.3-13.
DOI 10.23671/VNC.2016.2.7384
 

Local description of entire functions. Submodules of rank 1


Volkovaya T. A. , Shishkin, A. B.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 2. P.14-28.
DOI 10.23671/VNC.2016.2.7385
 

Trace class and Lidskii trace formula on Kaplansky-Hilbert modules


Gonullu U.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 2. P.29-37
DOI 10.23671/VNC.2016.2.7386
 

Applicability conditions for \(q\)-ary Reed-Muller codes in traitor tracing


Yevpak S. A. , Mkrtichan V. V.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 2. P.38-45.
DOI 10.23671/VNC.2016.2.7387
 

Noethericity and index of characteristic bisingular operator with shift


Efimov S. V.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 2. P.46-48
DOI 10.23671/VNC.2016.2.7538
 

The source function of the chain of rods with elastic supports


Kulaev R. Ch.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 2. P.49-61
DOI 10.23671/VNC.2016.2.7388
 

Boundedness of the riesz potential operator in weighted grand Lebesgue spaces


Umarkhadzhiev S. M.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 2. P.62-68
DOI 10.23671/VNC.2016.2.7389
 

Laterally complete \(C_\infty(Q)\)-modules


Chilin V. I. , Karimov J. A.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 2. P.69-78
DOI 10.23671/VNC.2016.2.7390
 

On inversion of semigroups of operators


Chshiev A. G.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 2. P.79-89
DOI 10.23671/VNC.2016.2.7391
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт